Alert archive / Kentucky / Special Weather Statements in 2015
Special Weather Statement, NWS Jackson, KY
NWS Jackson, KY issued this special weather statement at Apr 3, 2015, 6:21 PM EDT for 4 counties in Kentucky. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2015, 6:21 PM EDT (22:21 UTC)
- Expired
- Apr 3, 2015, 7:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Jackson, KY
Counties Elliott County, KY, Johnson County, KY, Martin County, KY, Morgan County, KY
The radar
The Jackson,KY radar (KJKL), 59 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 6:50 PM EDT | TSTM WND DMG | Milo, KY | TREES WERE DAMAGED CAUSING A UTILITY LINE TO FALL ONTO NORTH MILO ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.4 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 840 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- -55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
275
WWUS83 KJKL 032221
SPSJKL
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
621 PM EDT FRI APR 3 2015
KYZ104-106-107-119-032300-
JOHNSON-MARTIN-MORGAN-ELLIOTT-
621 PM EDT FRI APR 3 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT JOHNSON...MARTIN...
MORGAN...ELLIOTT...
AT 621 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM YATESVILLE LAKE STATE PARK TO NEAR BLAINE TO NEAR
CHANDLERVILLE TO GILLEM BRANCH TO SILVERHILL TO WOODSBEND...AND
MOVING EAST AT 60 MPH.
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
PAINTSVILLE...WEST LIBERTY...INEZ...SANDY HOOK...WARFIELD...
STAFFORDSVILLE...CROCKETT...BRADBURY...ELNA...DAVELLA...BOONS CAMP...
KERZ...OFFUTT...MIMA...RELIEF...BRUIN...LENOX...NIPPA...TUTOR KEY AND
LIBERTY ROAD.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
KENTUCKY HIGHWAY 3 IN MARTIN COUNTY BETWEEN MILE MARKERS 4 AND 9.
U.S. HIGHWAY 23 IN JOHNSON COUNTY BETWEEN MILE MARKERS 7 AND 16.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
CONDITIONS CAN DETERIORATE RAPIDLY IN THUNDERSTORMS. BE PREPARED FOR
PONDING OF WATER ON ROADWAYS. SLOW DOWN AND ALLOW EXTRA TIME WHEN
TRAVELING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR EASTERN
KENTUCKY.
&&
LAT...LON 3777 8252 3785 8299 3789 8304 3788 8314
3793 8344 3803 8319 3822 8308 3818 8305
3821 8301 3818 8292 3812 8289 3800 8302
3796 8300 3800 8293 3788 8261 3795 8258
3796 8253 3788 8242 3781 8240 3776 8231
TIME...MOT...LOC 2221Z 275DEG 51KT 3815 8268 3804 8275 3797 8281 3797
8297 3790 8307 3794 8333
$$
JPWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this special weather statement went out at Apr 3, 3:42 PM EDT, 2 hours 39 minutes earlier.
Area forecast discussion, Apr 3, 3:42 PM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 342 PM EDT FRI APR 3 2015 .SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT) ISSUED AT 340 PM EDT FRI APR 3 2015 ...SEVERE WEATHER THREAT AND FLASH FLOOD THREAT FOR THIS EVENING... MCV THAT MOVED ACROSS THE AREA EARLY THIS AFTERNOON HAS EXITED THE STATE. AN OUTFLOW BOUNDARY FROM THIS SYSTEM HAS SERVED AS A FOCUS FOR CONVECTIVE DEVELOPMENT ALONG THE TN KY BORDER. ONE SEVERE THUNDERSTORM WARNING IS CURRENTLY IN EFFECT NORTH OF NASHVILLE UP AGAINST THE KY BORDER. ANOTHER FOCUS FOR CONVECTION HAS BEEN IN WESTERN KY AHEAD OF THE ADVANCING COLD FRONT. WHILE THERE HAS BEEN LITTLE SEVERE WEATHER WITH THIS SO FAR...WE DO EXPECT THE CONVECTION TO INCREASE IN INTENSITY AS IT MOVES EAST TOWARDS OUR AREA. SOME BREAKS IN CLOUDS ARE OCCURRING AHEAD OF THIS CONVECTION AND DEWPOINTS HAVE INCREASED INTO THE LOWER 60S ACROSS CENTRAL AND SOUTH CENTRAL KY. THE GREATEST SEVERE THREAT WILL LIKELY OCCUR WHERE THE CONVECTION ADVANCING EAST FROM WESTERN KY INTERSECTS WITH THE BOUNDARY ALONG THE TN KY BORDER. IT IS THIS AREA NEAR THE TN KY BORDER WHERE THE GREATEST TORNADO THREAT WILL EXIT. THE FLASH FLOOD THREAT WILL CONTINUE THIS EVENING AS WELL. EXPECT ANOTHER 1 TO 2 INCHES OF RAIN...AND MOST OF THAT COULD FALL WITHIN A COUPLE OF HOURS WITH THE STRONG TO SEVERE STORMS EXPECTED THIS EVENING. AFTER THE FRONTAL PASSAGE TONIGHT...MUCH COOLER AND DRIER AIR WILL POUR INTO THE AREA. FROST WILL BE POSSIBLE SATURDAY NIGHT INTO SUNDAY MORNING. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 339 PM EDT FRI APR 3 2015 A VERY ACTIVE WEEK IS IN STORE. AFTER A DRY SUNDAY...THERE WILL BE A CHANCE FOR SHOWERS AND THUNDERSTORMS DAILY THROUGH THE COMING WEEK. THE PATTERN WILL CHANGE TO A WESTERN TROUGH WITH SW MOIST FLOW ACROSS THE AREA FOR THE ENTIRE WEEK. THE TROUGH FINALLY LIFTS OUT TOWARDS THE END OF THE WEEK. AT THE SURFACE A FRONT WILL WAVER IN AND NEAR THE OH VALLEY FOR MOST OF THE WEEK...WITH THE FRONT MOVING THROUGH AS A COLD FRONT...MAYBE...BY THE END OF THE WEEK. NEEDLESS TO SAY A VERY WET WEEK LOOKS TO BE IN STORE FOR THE AREA. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 147 PM EDT FRI APR 3 2015 ANOTHER AREA OF SHOWERS AND A FEW THUNDERSTORMS IS MOVING ACROSS THE FORECAST AREA EARLY THIS AFTERNOON. AFTER THIS PASSES THERE WILL BE A SEVERAL HOUR PERIOD OF VFR CONDITIONS..BUT WITH GUSTY SOUTH TO SOUTHWEST WINDS OF 20 TO 30 KNOTS OCCURRING. STRONGER THUNDERSTORMS DEVELOPING IN WESTERN KY AHEAD OF A COLD FRONT WILL MOVE EAST AND AFFECT ALL TAF SITES EARLY THIS EVENING...GENERALLY AFTER 22Z. WITH THE PASSAGE OF THE STORMS WINDS WILL SHIFT TO THE NW. ALSO...AFTER THE STORMS PASS CEILINGS ARE EXPECTED TO GRADUALLY LOWER WITH MVFR TO IFR CEILINGS PREVAILING DURING THE OVERNIGHT PERIOD. HIGH PRESSURE WILL BUILD INTO KY ON SATURDAY BRINING CLEARING SKIES AND LIGHTER WINDS. ONCE THE LOW CLOUDS BREAK UP SATURDAY MORNING VFR CONDITIONS WILL PREVAIL THROUGH THE REST OF THE DAY. && .JKL WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR KYZ044- 050>052-058>060-068-069-079-080-083>086-104-106>117-119-120. && SHORT TERM...SBH LONG TERM...SBH AVIATION...SBH
Hazardous weather outlook, Apr 3, 3:50 PM EDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 350 PM EDT FRI APR 3 2015 KYZ044-050>052-058>060-068-069-079-080-083>086-104-106>117-119- 120-041200- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-ELLIOTT-MORGAN- JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY- CLAY-LESLIE-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD... MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON... MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG... BARBOURVILLE...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT... BEATTYVILLE...JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE... HAZARD...MANCHESTER...HYDEN...INEZ...COAL RUN...ELKHORN CITY... PIKEVILLE...SOUTH WILLIAMSON 350 PM EDT FRI APR 3 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS THIS EVENING MAY PRODUCE LARGE HAIL AND DAMAGING WINDS. HEAVY RAINFALL IS ALSO ANTICIPATED...WHICH COULD LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A POSSIBILITY OF FROST AND FREEZING TEMPERATURES LATE SATURDAY NIGHT INTO EARLY SUNDAY MORNING. THUNDERSTORMS WILL BE POSSIBLE FROM MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF FLOODING... HAIL...OR DAMAGING WIND TODAY AND TONIGHT. KYZ087-088-118-041200- BELL-HARLAN-LETCHER- INCLUDING THE CITIES OF...MIDDLESBORO...PINEVILLE...CUMBERLAND... HARLAN...JENKINS...WHITESBURG 350 PM EDT FRI APR 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS THIS EVENING MAY PRODUCE LARGE HAIL AND DAMAGING WINDS. HEAVY RAINFALL IS ALSO POSSIBLE...THAT COULD RESULT IN PONDING OF WATER IN POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A POSSIBILITY OF FROST AND FREEZING TEMPERATURES LATE SATURDAY NIGHT INTO EARLY SUNDAY MORNING. THUNDERSTORMS WILL BE POSSIBLE FROM MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF HAIL OR DAMAGING WIND TODAY AND TONIGHT. SBH
In the hours before
Special weather statement, Apr 3, 6:00 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
600 PM EDT FRI APR 3 2015
KYZ084>088-032245-
BELL-HARLAN-WHITLEY-KNOX-MCCREARY-
600 PM EDT FRI APR 3 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BELL...HARLAN...
WHITLEY...KNOX...MCCREARY...
AT 558 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM SUTTONS MILL TO NEAR RED ASH TO 8 MILES SOUTHWEST OF
ZION HILL...AND MOVING EAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
WILLIAMSBURG...PINEVILLE...MIDDLESBORO...LIBERTY...DIXIE...CALVIN...
NEVISDALE...FRAKES...SUTTONS MILL...PONZA...PACKARD...HUTCH...
MOUNTAIN ASH...JELLICO CREEK...EMLYN...NOETOWN...VARILLA...PLEASANT
VIEW...WHEELER AND CARPENTER.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 75 IN EAST CENTRAL KENTUCKY BETWEEN MILE MARKERS 1 AND
14.
U.S. HIGHWAY 25 EAST IN BELL COUNTY BETWEEN MILE MARKERS 1 AND
12.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
CONDITIONS CAN DETERIORATE RAPIDLY IN THUNDERSTORMS. BE PREPARED FOR
PONDING OF WATER ON ROADWAYS. SLOW DOWN AND ALLOW EXTRA TIME WHEN
TRAVELING
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR SOUTHEASTERN
KENTUCKY.
&&
LAT...LON 3660 8442 3664 8433 3678 8419 3672 8326
3667 8343 3667 8353 3662 8364 3658 8369
TIME...MOT...LOC 2158Z 272DEG 45KT 3674 8413 3661 8417 3651 8433
JPLocal storm report, Apr 3, 6:01 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
601 PM EDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM FLASH FLOOD MOUNT STERLING 38.06N 83.95W
04/03/2015 MONTGOMERY KY 911 CALL CENTER
MULTIPLE CITY ROADS AND COUNTY ROADS BEING IMPACTED BY
FLASH FLOODING AND IMPASSABLE.
&&
TBREWERLocal storm report, Apr 3, 6:06 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
606 PM EDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM FLASH FLOOD MOREHEAD 38.19N 83.44W
04/03/2015 ROWAN KY 911 CALL CENTER
MULTIPLES ROADS BECOMING IMPASSABLE ACROSS THE COUNTY.
THESE INCLUDE OPEN FORK...DRY CREEK AND BIG PERRY.
&&
TBREWERLocal storm report, Apr 3, 6:13 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
613 PM EDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM FLASH FLOOD BRUIN 38.19N 83.02W
04/03/2015 ELLIOTT KY 911 CALL CENTER
HWY 7 BECOMING IMPASSABLE DUE TO FLASH FLOODING.
&&
TBREWERSpecial weather statement, Apr 3, 6:17 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
617 PM EDT FRI APR 3 2015
KYZ044-050>052-104-032300-
BATH-ROWAN-ELLIOTT-MONTGOMERY-FLEMING-
617 PM EDT FRI APR 3 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT BATH...ROWAN...
ELLIOTT...MONTGOMERY...FLEMING...
AT 617 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS OVER BETHEL...OR
9 MILES NORTHWEST OF OWINGSVILLE...MOVING EAST AT 50 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MOUNT STERLING...MOREHEAD...FLEMINGSBURG...OWINGSVILLE...MARSHALL...
SHARPSBURG...SALT LICK...GRANGE CITY...ELIZAVILLE...PECKS RIDGE...
HAYS CROSSING...BETHEL...WAGNER STORE...FOXPORT...FLAT CREEK...
BOURBON FURNACE...PRESTON...ODESSA...EWINGTON AND SIDEVIEW.
THIS INCLUDES INTERSTATE 64 IN EASTERN KENTUCKY BETWEEN MILE MARKERS
106 AND 148.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
CONDITIONS CAN DETERIORATE RAPIDLY IN THUNDERSTORMS. BE PREPARED FOR
PONDING OF WATER ON ROADWAYS. SLOW DOWN AND ALLOW EXTRA TIME WHEN
TRAVELING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR EAST CENTRAL
KENTUCKY.
&&
LAT...LON 3849 8359 3843 8358 3838 8345 3839 8340
3819 8327 3819 8324 3827 8317 3821 8301
3816 8291 3814 8291 3806 8402 3811 8408
3832 8384 3836 8388 3836 8392 3845 8398
3849 8393 3846 8385 3852 8365
TIME...MOT...LOC 2217Z 265DEG 45KT 3823 8388
JPSpecial weather statement, Apr 3, 6:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
621 PM EDT FRI APR 3 2015
KYZ104-106-107-119-032300-
JOHNSON-MARTIN-MORGAN-ELLIOTT-
621 PM EDT FRI APR 3 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT JOHNSON...MARTIN...
MORGAN...ELLIOTT...
AT 621 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM YATESVILLE LAKE STATE PARK TO NEAR BLAINE TO NEAR
CHANDLERVILLE TO GILLEM BRANCH TO SILVERHILL TO WOODSBEND...AND
MOVING EAST AT 60 MPH.
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
PAINTSVILLE...WEST LIBERTY...INEZ...SANDY HOOK...WARFIELD...
STAFFORDSVILLE...CROCKETT...BRADBURY...ELNA...DAVELLA...BOONS CAMP...
KERZ...OFFUTT...MIMA...RELIEF...BRUIN...LENOX...NIPPA...TUTOR KEY AND
LIBERTY ROAD.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
KENTUCKY HIGHWAY 3 IN MARTIN COUNTY BETWEEN MILE MARKERS 4 AND 9.
U.S. HIGHWAY 23 IN JOHNSON COUNTY BETWEEN MILE MARKERS 7 AND 16.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
CONDITIONS CAN DETERIORATE RAPIDLY IN THUNDERSTORMS. BE PREPARED FOR
PONDING OF WATER ON ROADWAYS. SLOW DOWN AND ALLOW EXTRA TIME WHEN
TRAVELING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR EASTERN
KENTUCKY.
&&
LAT...LON 3777 8252 3785 8299 3789 8304 3788 8314
3793 8344 3803 8319 3822 8308 3818 8305
3821 8301 3818 8292 3812 8289 3800 8302
3796 8300 3800 8293 3788 8261 3795 8258
3796 8253 3788 8242 3781 8240 3776 8231
TIME...MOT...LOC 2221Z 275DEG 51KT 3815 8268 3804 8275 3797 8281 3797
8297 3790 8307 3794 8333
JPThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 2:05 AM EDT | Special Weather Statement | JKL | Bath, Menifee, Montgomery, Rowan | 25 min |
| Apr 3, 2:27 AM EDT | Areal Flood Advisory | JKL | Bath, Fleming, Menifee, Montgomery, Powell, Rowan | 3 hr |
| Apr 3, 2:41 AM EDT | Special Weather Statement | JKL | Bath, Elliott, Lee, Menifee, Montgomery, Morgan and 3 more | 34 min |
| Apr 3, 3:07 AM EDT | Areal Flood Advisory | JKL | Elliott, Estill, Jackson, Lee, Menifee, Morgan and 3 more | 3 hr |
| Apr 3, 3:20 AM EDT | Special Weather Statement | JKL | Johnson, Magoffin, Martin, Wolfe | 40 min |
| Apr 3, 4:01 AM EDT | Areal Flood Advisory | JKL | Breathitt, Floyd, Johnson, Knott, Lee, Magoffin and 5 more | 3 hr |
| Apr 3, 4:43 AM EDT | Flash Flood Warning | JKL | Estill, Menifee, Montgomery, Powell, Wolfe | 3 hr |
| Apr 3, 5:52 AM EDT | Areal Flood Advisory | JKL | Estill, Lee, Menifee, Montgomery, Powell, Wolfe | 3 hr |
| Apr 3, 6:39 AM EDT | Flash Flood Warning | JKL | Breathitt, Estill, Lee, Wolfe | 4 hr |
| Apr 3, 7:06 AM EDT | Areal Flood Advisory | JKL | Breathitt, Floyd, Knott, Lee, Magoffin, Morgan and 3 more | 3 hr |
| Apr 3, 7:18 AM EDT | Areal Flood Advisory | JKL | Bath, Fleming, Menifee, Montgomery, Rowan | 3 hr |
| Apr 3, 7:21 AM EDT | Flash Flood Warning | JKL | Fleming | 3 hr |
| Apr 3, 7:35 AM EDT | Flash Flood Warning | JKL | Breathitt, Clay, Estill, Jackson, Laurel, Lee and 5 more | 3 hr |
| Apr 3, 7:40 AM EDT | Flash Flood Warning | JKL | Breathitt, Floyd, Johnson, Knott, Magoffin, Martin and 4 more | 5 hr |
| Apr 3, 7:47 AM EDT | Flash Flood Warning | JKL | Bath, Elliott, Estill, Menifee, Montgomery, Morgan and 3 more | 3 hr |
| Apr 3, 8:16 AM EDT | River Flood Advisory | JKL | Estill, Powell | 48 hr |
| Apr 3, 9:08 AM EDT | Areal Flood Warning | JKL | Elliott, Johnson, Magoffin, Martin, Morgan, Pike | 3 hr |
| Apr 3, 9:09 AM EDT | River Flood Warning | JKL | Estill, Powell | 54 hr |
| Apr 3, 9:28 AM EDT | River Flood Warning | JKL | Estill | 57 hr |
| Apr 3, 9:31 AM EDT | River Flood Warning | JKL | Lee | 30 hr |
| Apr 3, 10:07 AM EDT | Areal Flood Warning | JKL | Bath, Elliott, Estill, Fleming, Lee, Menifee and 5 more | 24 hr |
| Apr 3, 10:11 AM EDT | Areal Flood Warning | JKL | Breathitt, Estill, Jackson, Lee, Owsley, Pulaski and 2 more | 23 hr |
| Apr 3, 12:17 PM EDT | Areal Flood Warning | JKL | Breathitt, Floyd, Knott, Magoffin, Pike | 21 hr |
| Apr 3, 2:41 PM EDT | River Flood Advisory | JKL | Magoffin | 9 hr |
| Apr 3, 3:35 PM EDT | Areal Flood Warning | JKL | Elliott, Johnson, Magoffin, Martin, Morgan | 17 hr |
| Apr 3, 4:39 PM EDT | Flash Flood Warning | JKL | Bath, Elliott, Fleming, Montgomery, Rowan | 7 hr |
| Apr 3, 4:39 PM EDT | Special Weather Statement | JKL | Bath, Elliott, Montgomery, Rowan | 51 min |
| Apr 3, 4:48 PM EDT | Special Weather Statement | JKL | Breathitt, Lee | 27 min |
| Apr 3, 5:09 PM EDT | Special Weather Statement | JKL | Breathitt, Magoffin | 36 min |
| Apr 3, 5:12 PM EDT | Special Weather Statement | JKL | Bath, Menifee, Montgomery, Rowan | 33 min |
| Apr 3, 5:22 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Menifee, Montgomery, Morgan, Rowan | 23 min |
| Apr 3, 5:27 PM EDT | Special Weather Statement | JKL | Estill, Lee, Powell, Wolfe | 18 min |
| Apr 3, 5:31 PM EDT | Special Weather Statement | JKL | McCreary, Whitley | 29 min |
| Apr 3, 5:41 PM EDT | Flash Flood Warning | JKL | Bath, Elliott, Johnson, Menifee, Montgomery, Morgan and 1 more | 4 hr |
| Apr 3, 5:47 PM EDT | Special Weather Statement | JKL | Elliott, Menifee, Morgan | 43 min |
| Apr 3, 6:00 PM EDT | Special Weather Statement | JKL | Bell, Whitley | 45 min |
| Apr 3, 6:17 PM EDT | Special Weather Statement | JKL | Bath, Fleming, Rowan | 43 min |
| Apr 3, 6:27 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Johnson, Martin, Morgan | 33 min |
| Apr 3, 6:43 PM EDT | Flash Flood Warning | JKL | Martin | 3 hr |
| Apr 3, 6:57 PM EDT | River Flood Warning | JKL | Magoffin | 13 hr |
| Apr 3, 7:18 PM EDT | Areal Flood Advisory | JKL | Bell, Knox, McCreary, Wayne, Whitley | 4 hr |
| Apr 3, 7:35 PM EDT | Flash Flood Warning | JKL | Estill, Lee, Menifee, Powell, Wolfe | 3 hr |
| Apr 3, 7:45 PM EDT | Special Weather Statement | JKL | Elliott, Johnson, Magoffin, Menifee, Morgan, Powell and 1 more | 45 min |
Nearby
Special Weather Statements in Kentucky, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.